# SDR UALA2010061802148

- Difficulty date: June 17, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 54,024 hours, 19,846 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Part serial: 1139
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN CREW SERVICE CHECK AND 3SV MX CHECK OF THE EMERGENCY LIGHT CHECK, CIDS MESSAGE EXT. LOADS AFT L.  2L DOOR EMERGENCY LIGHTS INOP.  ALL EMERGENCY LIGHTS ARE INOP AND ALSO THE AFT OUTER LT WING EMERGENCY LIGHT. CHECKED POWER PACK AND LIGHT FOUND TO CAUSED BY THE AFT LT SLIDE.   ALL OTHER EMERGENCY LIGHT CHECKS OK FROM MASTER EMERGENCY LIGHT SWITCH IN COCKPIT AND ARMING INDICATION ON DOOR PAGE NORMAL. REPLACED SLIDE ON SMB W-U E3387D, TESTED CID, OK, NO MESSAGE.
